Hokkaido Mathematical Journal

No.1

HIRATA Kazuhiko, SUGANO Kozo,
On semisimple extensions of serial rings
Hokkaido Mathematical Journal, 29 (2000) pp.1-10
GRAFF Grzegorz,
Existence of δm-periodic points for smooth maps of compact manifold
Hokkaido Mathematical Journal, 29 (2000) pp.11-21
YAMASHITA Shinji,
Higher derivatives of holomorphic function with positive real part
Hokkaido Mathematical Journal, 29 (2000) pp.23-36
ZHANG Qinqin, ZHOU Zhan,
Global attractivity of a nonautonomous discrete logistic model
Hokkaido Mathematical Journal, 29 (2000) pp.37-44
TOYOSHIBA Hiroyoshi,
Nonsingular vector fields in ð1(M3) satisfy Axiom A and no cycle: a new proof of Liao's theorem
Hokkaido Mathematical Journal, 29 (2000) pp.45-58
AMER S.M., NAGDY A.S.,
On the modified Newton's approximation method for the solution of non-linear singular integral equations
Hokkaido Mathematical Journal, 29 (2000) pp.59-72
YAMANOUCHI Takehiko,
W*$-quantum groups arising from matched pairs of groups
Hokkaido Mathematical Journal, 29 (2000) pp.73-101
HIRASAWA Go, IZUCHI Keiji, KASUGA Kazuhiro,
Korovkin type approximation theorems on the disk algebra
Hokkaido Mathematical Journal, 29 (2000) pp.103-117
TAKEUCHI Nobuko,
Cyclides
Hokkaido Mathematical Journal, 29 (2000) pp.119-148
SHIROMOTO Keisuke,
Note on MDS codes over the integers modulo pm
Hokkaido Mathematical Journal, 29 (2000) pp.149-157
A. Martin, KWIECIŃSKI Michal~, ONG Boon-Wee,
Pseudo vector bundles and quasifibrations
Hokkaido Mathematical Journal, 29 (2000) pp.159-170
HADJI El,
Résidus d'applications holomorphes entre variétés
Hokkaido Mathematical Journal, 29 (2000) pp.171-200
P. Nathanial,
Crossed products of UHF algebras by some amenable groups
Hokkaido Mathematical Journal, 29 (2000) pp.201-211
TANG X.H., YU J.S.,
Oscillations of delay difference equations
Hokkaido Mathematical Journal, 29 (2000) pp.213-228